# SDR AALA202201314119

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737*
- Aircraft serial: 33346
- Aircraft time: 13,244 hours, 5,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY EXIT LIGHT AT 20 RIGHT LOOSE. SECURED SEAT MOUNTED LIGHT AT SEAT 20 RIGHT OPERATIONS GOOD.
